# SDR CALA2015072400599

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, STATION 345 FLOORBEAM IS CORRODED FROM BL0 - 24L.  REPAIRED FLOORBEAM UPPER CAP STATION 345 BETWEEN LBL 58 & RBL 60 IAW SRM 53-00-51 REPAIR 10 & ECRA 5310-06539.
